Results 1 to 5 of 5
Lucid/vivid dreams
  1. #1
    mike02467 is offline New Member
    Join Date
    Jul 2010
    Posts
    2

    Default Lucid/vivid dreams

    Okay I'm currently being taken off zoloft, was on 150mg 2 weeks ago, dropped to 100, now im dropping to 50mg. I'm also on 200mg lamictal. Reason behind taking me off zoloft was because to me everything seems so >>>> and I feel extremely detached from myself, almost as though I'm watching myself. It hasn't gotten any better, but I just dropped to 50mg today. The dreams aren't really scary, but they seem extremely real. To the point where I start confusing stuff that happens in my dreams to what happens in reality. Is there anything I can do to make them stop? I talked to my doctor and she said that they may just get worse as I am further reduced on the medicine. I want to be off this stuff and all medications. I am sick and tired of all the side effects, just want to be back to a state of normality, whatever that even means.
    Last edited by ddcmod; 07-04-2010 at 02:37 AM.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    The dr is right. Dreams are a potential side effect of what you're doing. I wouldn't freak out about it. It's not fun to have dreams yuo don't like but a price we have to pay at times. Give it some time and they should subside. God bless. !
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    windfreak is offline New Member
    Join Date
    Jun 2010
    Posts
    2

    Default

    Yeah, that stuff is totally normal when weaning off unfortunately. I experienced a very similar thing when weaning off of Effexor, which has a really bad withdrawal. I actually punched out a window when I was in withdrawal from that one...it was surreal. The only thing that will make it stop, like Robert_325 said above, is time. Also, you can try staying at your current dose longer than you originally planned to help with your brain readjusting, but of course ask your doc first. I did hear on the grapevine as well that Benadryl can help, so you can give that a try.

  4. #4
    kooza315 is offline New Member
    Join Date
    Jul 2010
    Posts
    11

    Default

    Hi Mike,

    I was on 150mg of Zoloft for about a year and a half. I decided in December to wean off as I planned to try a new anti-d. You might be tapering off it too fast :/ It took me about 8 weeks to drop from 150mg to 50mg. I did 150 one week, 125 the next, 100 the next, 75 and then 50. Stayed at 50 for a couple months, then took it every other day for 2 weeks and then quit. You may want to check with your doctor that you're not getting off it too quick.

    Keep us posted on your symptoms, hope it gets better for ya

  5. #5
    mike02467 is offline New Member
    Join Date
    Jul 2010
    Posts
    2

    Default

    do any of you think it may be better if i took the meds in the morning instead of before I go to sleep? My doctor seemed to think it wouldn't matter, as the medication stays in your system for over 24 hours either way.

    I just can't stand how >>>> my life seems and how intensely real my dreams are. It scares the ******** out of me. All day today I thought I was dreaming. This feeling of detachment sucks so much. The only thing I remember that made my dreams less intense was smoking pot, but I honestly cannot start using that ******** again. It made my depression way worse and I was very dependent on it for a few months, couldn't be happy unless I was high...

    The only thing about being taken off too fast, is that I honestly just want to be off these meds. All of them. I cannot focus. I feel like I'm stupid. I've never in my life had this much trouble concentrating. I have limited myself to very few things I am able to do. I can't focus on ANYTHING from movies, to video games, to school work, to driving, nothing. I feel unsafe when I drive sometimes. I am trying to limit the amount I drive lately because of this. It's not that I get distracted, it's that my thought process is so warped I just start thinking about other ******** in my head, almost always negative stuff.

    I'm on my second night of 50mg of this stuff. I honestly cannot remember when I started taking zoloft, somewhere around november of last year. Lamictal I started in march of this year I believe. From november to february I was smoking pot every day, just using it to escape, at first it helped me escape, but then it just started making me more and more depressed. Made me so dependant on it I could not fall asleep without it. The period around Jan/Feb I was placed on klonapin, twice daily to relieve my anxiety and help me get out of the house. I became manic, impulsive, and a completely different person. I was on it for about a month. Then I was on xanax for 2 weeks and the entire time I just felt like I needed more. Then I was taken off xanax and put on buspar.

    I don't know what it was, withdrawal from benzos or the buspar, but I became severely depressed, to the point where I could not think, literally at all. I couldn't even force myself to eat anything. I think I lasted about 4 days like this before I went to the ER and sat in a psych ward for a week... They took me off buspar, and I started to feel better after about 5 days of being in there. but the doctor there called me a pothead, an emo, told me ******** like codeine and morphine were things that could help me feel better, told me I had no mental disorders of any type, said I should be off meds, said I should've never been on klonapins or any benzodiazpine. I don't know if it's safe to say she is right about any of this. I have been diagnosed with different things by all the doctors I've seen, so I don't even know what to think anymore.

    I guess the best thing for me to do at this point is to just hang in there, and keep myself busy as much as possible...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22